The Diabetes Forum Support Community For Diabetics Online banner

1 - 6 of 6 Posts

·
Registered
Joined
·
21 Posts
Discussion Starter #1
Each morning my fasting is in the 75-90 range. However, after thirty minutes to one hour later the level will elevate to 120-130. I know this is the liver dumping but how can I stop this? Thank you for your answer.
 

·
Super Moderator
Joined
·
6,161 Posts
Do you eat anything immediately upon awakening? If not, you might try a handful of nuts to hold you until breakfast.
 

·
Registered
Joined
·
4,368 Posts
This is common with a lot of us. I have to eat something small as soon as I wake up. I am never hungry so this is hard. I usually grab a cheese stick, some nuts or some low carb homemade Coconut Oil treats. I will still get a small spike but can limit it. I also have tweaked the timing of my metformin. I take it right before bed , then as soon as I wake up and then again around 10:30 am.
 

·
Registered
Joined
·
741 Posts
so is what you are saying....by eating something small as you wake up it controls the dumping? So um wards off the feeling of sudden hunger to your body?
 

·
Registered
Joined
·
5,399 Posts
so is what you are saying....by eating something small as you wake up it controls the dumping? So um wards off the feeling of sudden hunger to your body?
As I understand it, eating something keeps the liver from thinking it's starving. When the liver gets that starving feeling, it dumps glucose into the system. And it doesn't know when to stop.
 

·
Registered
Joined
·
741 Posts
hmm that's difficult to combat then...I took my novorapid this am as I got out of bed..then had a shower and made breakfast...it still went up...I suspect the novorapid isnt as fast as it could be lol...Im going to stick to current doses for 3 days to make sure its all stable then up the lantus to get a lower reading in the morning so the spike is less severe...
 
1 - 6 of 6 Posts
Top